Detour Global Domination for Degree Splitting graphs of some graphs
DOI:
https://doi.org/10.23755/rm.v47i0.871Keywords:
Detour set, Dominating set, Detour Domination, Global Domination, Detour Global Domination, Degree Splitting graphsAbstract
In this paper, we introduced the new concept detour global domination number for degree splitting graph of standard graphs. The detour global dominating sets in some standard and special graphs are determined. First we recollect the concept of degree splitting graph of a graph and we produce some results based on the detour global domination number of degree splitting graph of star graph, bistar graph, complete bipartite graph, complete graph path graph, cycle graph, wheel graph and helm graph. A set S is called a detour global dominating set of G if S is both detour and global dominating set of G. The detour global domination number is the minimum cardinality of a detour global dominating set in G.References
F.Buckley and F.Harary, Distance in Graphs, Addison-Wesley,Redwood City, (1990).
G. Chartrand, N. Johns and P. Zang, Detour Number of a graph, Util. Math. 64 97-113 (2003).
T.W. Haynes, S.T. Hedetniemi and P.J. Slater Fundamentals of Domination in Graphs,Marcel Dekker,Inc., New York, (1998).
C. Jayasekaran, S.V. Ashwin Prakash, Detour global domination number of some graphs, Malaya Journal of Matematik, S(1), 552-555, (2020).
E. Sampath Kumar, The Global Domination Number of a Graph, Journal of Mathematical and Physical Sciences, 23(5),377-385 (1989).
R. Ponraj, S. Somasundaram On the degree splitting graph of a graph, National Academy Science Letters, 27(7-8), 275-278, (2004).
D.B. West, Introduction to Graph Theory,Second Ed., Prentice-Hall, Upper Saddle River, NJ,(2001
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.